A conforming finite element method with Lagrange multipliers for the biharmonic problem
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 14 (1980) no. 3, pp. 309-324
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1980__14_3_309_0,
author = {Pitkaranta, Juhani},
title = {A conforming finite element method with {Lagrange} multipliers for the biharmonic problem},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {309--324},
year = {1980},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {14},
number = {3},
mrnumber = {592756},
zbl = {0467.65060},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1980__14_3_309_0/}
}
TY - JOUR AU - Pitkaranta, Juhani TI - A conforming finite element method with Lagrange multipliers for the biharmonic problem JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1980 SP - 309 EP - 324 VL - 14 IS - 3 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1980__14_3_309_0/ LA - en ID - M2AN_1980__14_3_309_0 ER -
%0 Journal Article %A Pitkaranta, Juhani %T A conforming finite element method with Lagrange multipliers for the biharmonic problem %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1980 %P 309-324 %V 14 %N 3 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1980__14_3_309_0/ %G en %F M2AN_1980__14_3_309_0
Pitkaranta, Juhani. A conforming finite element method with Lagrange multipliers for the biharmonic problem. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 14 (1980) no. 3, pp. 309-324. http://geodesic.mathdoc.fr/item/M2AN_1980__14_3_309_0/